# SDR ASOA201001669

- Difficulty date: October 26, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 18,136 hours, 14,735 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EMERGENCY LIGHT OUT.  R & R RT AFT EXTERNAL EMERGENCY LIGHT BULB IAW AMM 33-51-21.  OPS CHECKED GOOD.  R & R RT AFT EXTERNAL EMERGENCY LIGHT BULB IAW AMM 33-51-21.  OPS CHECKED GOOD.  (CLOSED)
